I had a really bad reaction to them and I wanted to know how long the drug stays in my system. It's been two weeks tomorrow since I have had any of the drug and I still have symptoms, just not as strong as they were before. Can anyone tell me what to look forward to? How long before I get over this? The bronchitis is gone.
21 Jan 2011
I realize this answer is late ... but may help someone in future. Hopefully your systems have resolved.
It's Half Life after
Oral inhalation is: 3.8–6 hours in healthy adults, 1.7–7.1 hours in patients with asthma.
It takes 5.5 x elimination half life for a medicine to be excreted from ones system. So it should have been out of your system in approximately 39 hours (5.5 x 7.1 hours).
21 Jan 2011
I had very similar effects from albuterol it just takes time it leaves out of some quicker than others but it left me in about a week if this continues then I would contact a doctor (my doctor) I would be sure that every ER and doctor was aware of what happened I don't want any more of that they found one that worked and they have it on the charts in both the ER and doctors office but albuterol no no no I hope I have in some way helped you
- Albuterol Information for Consumers
- Albuterol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Albuterol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... when I can stop giving it to her?
1 answer • 8 Jan 2010
I was diagnosed with bronchitis/pneumonia and was given albuterol and an antibiotic. I have reacted badly to the albuterol, bad shakes, insomnia and ...
1 answer • 10 Jan 2011
He takes ADHD medications. He was not prescribed albuterol. He was having trouble breathing and my 2 year old grandson takes the albuterol. In an ...
2 answers • 10 Apr 2014
... asleep and stopping breathing
3 answers • 30 Apr 2014
I was given a breathing med (Albuterol) to place in my nebulizer to do a three times a day breathing treatment. Recently my pulmonologist gave me ...
1 answer • 24 Apr 2015